# SDR 2007UALA05344

- Difficulty date: December 29, 2007
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N827UA
- Make and model: Airbus A319-131
- Aircraft serial: 1022
- Aircraft time: 30,569 hours, 11,648 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: D9239003500060
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON WITH SWITCH ARMED.  EPSU FAILURE.  REPLACED EPSU 13WL.  ALL LIGHTS NORMAL.
